Poo!

pooThere’s this terrible thing about adjusting your meds: side effects. They are a bitch sometimes. I have bloody noses every morning. I get dizzy if I look up too quickly. Others are minor, such as dry skin, and waking up earlier than intended.

Add to the list: constipation. Ever since I started my new dose of anti-depressants, I’ve been constipated. For those keeping count, that’s over a week now. I’ve taken a dozen fiber pills, eaten a ton of fruit, citrucel taken, all that. I’ve even had Brussels sprouts for dinner the last couple of days. Yet day after day, I have bowel movements that wouldn’t impress a rabbit.

/sigh

At some point, my body will go “Hey, you’re full of shit! Let’s take care of that!” I hope that day is soon, because I have gastrointestinal issues aside from all this.

If you think I’m full of shit, you are right. Have a good day, and happy pooping!

Advertisements

4 thoughts on “Poo!

  1. Amy

    Good luck with that! Most antidepressants initially give me the opposite problem, which can lead to some embarrassing moments, oh my!

    Reply
  2. Andi

    I went 6 weeks without pooping after a surgery…and I wasn’t even taking pain meds for recovery. That was HORRIBLE. Of course, I was also on a very limited liquid diet…which meant it didn’t kill me.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s